MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.034S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 21 of the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9040310
Report Number0009613348-2019-09767
Device Sequence Number19488715
Product Code DZE
UDI-Device Identifier07630031714015
UDI-Public07630031714015
Combination Product (Y/N)N
PMA/510(K) Number
K151328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number031.034S
Device Lot NumberGF902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR